PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 1 | 89-97
Tytuł artykułu

Precompactness in the uniform ergodic theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We characterize the Banach space operators T whose arithmetic means ${n^{-1}(I + T + ... + T^{n-1})}_{n ≥ 1}$ form a precompact set in the operator norm topology. This occurs if and only if the sequence ${n^{-1} T^n}_{n ≥ 1}$ is precompact and the point 1 is at most a simple pole of the resolvent of T. Equivalent geometric conditions are also obtained.
Słowa kluczowe
Czasopismo
Rocznik
Tom
112
Numer
1
Strony
89-97
Opis fizyczny
Daty
wydano
1994
otrzymano
1994-06-23
Twórcy
autor
autor
Bibliografia
  • [1] S. R. Caradus, W. E. Pfaffenberger and B. Yood, Calkin Algebras and Algebras of Operators on Banach Spaces, Marcel Dekker, New York, 1974.
  • [2] N. Dunford, Spectral theory. I. Convergence to projections, Trans. Amer. Math. Soc. 54 (1943), 185-217.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators, Part I: General Theory, Interscience Publishers, New York, 1958.
  • [4] I. Gelfand, Zur Theorie der Charaktere der Abelschen topologischen Gruppen, Mat. Sb. 9 (1941), 49-50.
  • [5] P. R. Halmos, A Hilbert Space Problem Book, Van Nostrand, Princeton, 1967.
  • [6] M. A. Kaashoek and T. T. West, Locally compact monothetic semi-algebras, Proc. London Math. Soc. 18 (1968), 428-438.
  • [7] M. A. Kaashoek and T. T. West, Locally Compact Semi-Algebras with Applications to Spectral Theory of Positive Operators, North-Holland, Amsterdam, 1974.
  • [8] J. J. Koliha, Power convergence and pseudoinverses of operators in Banach spaces, J. Math. Anal. Appl. 48 (1974), 446-469.
  • [9] J. J. Koliha, Some convergence theorems in Banach algebras, Pacific J. Math. 52 (1974), 467-473.
  • [10] H. Li, Equivalent conditions for the convergence of a sequence ${B^n}^∞_{n=1}$, Acta Math. Sinica 29 (1986), 285-288 (in Chinese).
  • [11] M. Lin, On the uniform ergodic theorem, Proc. Amer. Math. Soc. 43 (1974), 337-340.
  • [12] M. Mbekhta et J. Zemánek, Sur le théorème ergodique uniforme et le spectre, C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), 1155-1158.
  • [13] H. C. Rönnefarth, Charakterisierung des Verhaltens der Potenzen eines Elementes einer Banach-Algebra durch Spektraleigenschaften, Diplomarbeit, Technische Universität Berlin, Berlin, 1993.
  • [14] A. Świech, Spectral characterization of operators with precompact orbit, Studia Math. 96 (1990), 277-282; 97 (1991), 266.
  • [15] A. E. Taylor and D. C. Lay, Introduction to Functional Analysis, Wiley, New York, 1980.
  • [16] J. Zemánek, On the Gelfand-Hille theorems, in: Functional Analysis and Operator Theory, J. Zemánek (ed.), Banach Center Publ. 30, Warszawa, 1994, 369-385.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i1p89bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.